# SDR SIMA202003198001

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 38,856 hours, 35,364 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 0003944
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AS INDICATED ON PAGE 9134 MECH DISC #1-C/A-PERFORMED WORK SCOPE FROM MOC AND FIM TASK # 21-20-00-810-801. NO EVIDENCE OF ELECTRICAL BURNING SMELL FOUND. CA SPEAKER CANT TURN OFF, STATIC INTERMITTENT, ELECTRICAL BURN SMELL. REPMOVED AND REPLACED # 1 DAP IAW EMB140 AMM 23-51-01. OPT GOOD IAW EMB140 AMM 23-51-00.
